03-02-2004, 11:06 PM #1
Accutane and lactating nipples???
Ok bros, here is my question. I have been on accutane for a little over a month now. About a week ago I noticed that my nipples looked kind of wet, so I squeezed them and some d*mn liquid came out. WTF, it is dark milky looking, not clear. It doen't hurt when I squeeze them nor do I have any signs of gyno showing whatsoever. I have never had this before and I noticed it a few weeks after I started my accutane, do you guys think it is because of the accutane? I am thinking about jumping on 300mg of b6 2x a day, would this help it out? I have one cycle under my belt which was test e and deca and I have been finished that cycle for about 4 or 5 months. I didn't experince any signs of deca or test gyno while on the cycle or afterwards, so it is making me think that the accutane is causing it, have any of you bros that have taken accutane experinced any lactaing while on it? Thanks bro.
03-03-2004, 12:26 AM #2
How long since last cycle? Doesnt sound like accutane could be doing that. Accutane makes biody produce less serum
03-03-2004, 12:45 AM #3
It has been about 4-5 months since my last cycle (my first and only cycle I have done so far). Funny thing is that I has NO signs of gyno or lactation from the deca both during and after my cycle and it has been about 5 months since it ended. Then about a month ago I started taking accutane to clear me up and about two weeks after I started the accutane I noticed that I was lactating a little. So I figured it might be from the accutane, I really have no idea, but when I squeeze my nips some dark milky liquid comes out, WTF? I am going to get some b6 tomorrow, but what the hell do yall think is causing this? My nips don't hurt at all even when I squeeze them and I don't have any lumps or anything. What yall think bros?
03-03-2004, 01:08 AM #4
Accutane is essentially a vitamin A overdose, on a daily basis. I really don't think it is related, but Im no doctor.
03-03-2004, 01:15 AM #5
03-03-2004, 11:45 AM #6Originally Posted by LuvMyRoids
P.S. abmyers, who is that chick in your avatar? She has a killer *ss!!!
03-03-2004, 07:46 PM #7
I have heard symptoms coming back on deca usage just like this many times before. Some users dont have the system for Deca for some reason I dont know why but yeah months after stopping and PCT all of a sudden they get deca gyno.Originally Posted by GetPumped
03-03-2004, 09:58 PM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)